# SDR DU4R2020051900028

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-08-02(H):TABLE 2 /PART 2 AND BOEING SB 737-53A1360,IR, PART 2 INSPECTION FIGURE 7,8,13 AND 14, STRINGER CLIP IS CRACKED UPPER AND LOWER FLANGES AFT SIDE OF FRAME BS 500D S10L
